# SDR DHL2002806001

- Difficulty date: January 30, 2002
- Submitted: February 1, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 SMOKE DETECTOR WILL NOT TEST.  REMOVED AND REPLACED BEACON LAMP IN NR 1 SMOKE DETECTOR IAW MM 26-10-6, TESTED OPERATION OK.
